# SDR USAA2011110400018

- Difficulty date: October 20, 2011
- Submitted: November 4, 2011
- Operation: Air carrier
- Aircraft: N113UW
- Make and model: Airbus A320-214
- Aircraft serial: 1141
- Aircraft time: 37,475 hours, 16,683 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: D53112782202
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - LEVEL 2 GALVANIC CORROSION ON SEAT TRACK BETWEEN FR12 TO FR24, S23L, -Y1292.  SEAT TRACK BETWEEN FR12 TO FR24, S23L, -Y1292 IAW A320 SRM 51-72-11 AND AIRBUS DRAWING D53112812.
